# SDR TWAA0104903

- Difficulty date: July 12, 2000
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK FOUND (P/N 9911505-7) FRAME ON RIGHT SIDE HAD A .875 INCH CRACK IN RADIUS AT X=-1, CENTER WINDSHIELD.  REPLACED FRAME WITH NEW,   INSTALLED.
